# SDR AWXA0002130

- Difficulty date: July 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 656894011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANGLE ON BS 1088 BULKHEAD CORRODED AT WL 243 RBL 23 TO RBL 32.  REMOVED AND REPLACED LEFT ANGLE IAW B737 SRM 51-30-2.
